# SDR AALA202107206712

- Difficulty date: July 7, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 29,176 hours, 12,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR RELEASE LATCH DIFFICULT TO RELEASE. **SUPPLEMENTAL REPORT: LUBED DOOR LATCH IAW AMM 12-25-11, OPS CHECK GOOD.** (CLOSED)
